Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Small spots on face and neck which comes and goes. Medication to remove spots?

hi , every couple of weeks my face does be grand spot free , and then over a course of week i notice small little lumps on my face and neck and and beside my eyes , over the course of the week they become like little spots but with no pus in them , and they seem to cluster just below my ear lobe at the worst spot , they do be all arond my chin as well , they last for a few days and then go and then the cycle starts all over again , ive checked my bed for bed bugs and dont have and tic marks , ive used various face washes as i have oily skin , nothing seem to work , any advice please thomas
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi the spots that come and go for few days can be acute urticaria due to any allergy like food.cosmetics and dyes.use of atarax 25 mg at night.alaspan in the morning and application of calamine lotion over the lesions can cure it.if no response use wysolone 30 mg tapered to 10mg within 15 days.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor